# SDR AALA202301266273

- Difficulty date: January 20, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 17,136 hours, 7,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 1468127U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHIELD LOCATED FROM BS 767 TO BS 793 AND FROM RBL 17 TO RBL 21. INSTALLED NEW SHIELD PER AARD 51-00-05-1 AND DWG 146A0081.
